Steroid acne| All you need to know
Steroid acne is the inflammation of the oil glands in the skin and hair roots, caused by systematic steroid use.
Systematic use of steroids such as prednisone and other bodybuilding formulations can cause steroid acne. 
Treatable by medical professionals
Require a diagnosis by a medical professional
Lab tests or imaging are hardly required
Generally fully curable
Steroid acne has very similar symptoms as typical acne. But in the case of steroid acne, the disease is generally caused by the usage of steroids. Steroid acne generally most often occurs in adolescence, but it can happen at any point in life.
People may experience:
Open and closed blackheads and whiteheads.
Small red bumps.
White or yellow spots.
Large, painful red lumps.
In the case of picking or scratching the acne one may experience
red marks from recently healed spots
dark marks from old spots
A doctor should be consulted immediately if these symptoms start to appear. If severe symptoms start to appear, medical help should be availed right away.
Cleaning skin with non-drying soap
Avoiding the use of toner or rubbing alcohol
Avoiding oil-based cosmetics
Oral antibiotics, particularly of the tetracycline category, can be consumed if the degree of steroid acne is severe. Topical skin preparations are normally used in mild cases of steroid acne. Any type of medication should strictly be consumed after theyâ€™ve been prescribed by a doctor.
Phototherapy can be used as an effective way to treat acne. There is some evidence that shows the usage of blue and blue-red light as a potential treatment for acne.
Stopping or reducing the usage of steroids can help to reduce the risks of steroid acne
For severe cases, consult a general physician or a dermatologist. At mfine weâ€™re here to help you with all kinds of health issues, come on board for a holistic treatment program.